The critical Fujita number for a semilinear heat equation in exterior domains with homogeneous Neumann boundary values

Date
2007-07-01
Authors
Levine, Howard
Zhang, Q.
Journal Title
Journal ISSN
Volume Title
Publisher
Source URI
Altmetrics
Authors
Research Projects
Organizational Units
Mathematics
Organizational Unit
Journal Issue
Series
Abstract
Description
<p>This article is published as Levine, H. A., and Q. S. Zhang. "The critical Fujita number for a semilinear heat equation in exterior domains with homogeneous Neumann boundary values." Proceedings of the Royal Society of Edinburgh Section A: Mathematics 130, no. 3 (2000): 591-602. DOI: <a href="http://dx.doi.org/10.1017/S0308210500000317" target="_blank">10.1017/S0308210500000317</a>. Posted with permission.</p>
Keywords
Citation
Collections